MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGTOME RX 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION JAGTOME RX 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00573100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental report will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a jagtome rx 39 was used in the common bile duct during an endoscopic retrograde cholangiopancreatography procedure performed on (b)(6) 2018.According to the complainant, during the procedure, it was noticed that the cut wire detached from the distal tip.There were no injury nor patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
H6: problem code 1069 captures the reportable event of wire broke.H10: visual examination of the returned device revealed that the cutting wire was broken and blackened.Additionally, the distal tip was found to be split.It is most likely that a peak of voltage could have caused the failure of cutting wire broken and blackened.Furthermore, with regards to the split distal tip, it is most likely that during the procedure the device could have been damaged due to excessive manipulation of the product by the user or the interaction with other devices.Therefore, the most probable cause of this complaint is adverse event related to procedure since it is most likely that due to procedural factors encountered during the procedure, the performance of the product was limited.A review of the device history record (dhr) was performed and no anomalies were observed.The review confirmed that the accepted device met all manufacturing specifications.Boston scientific manufacturing processes include extensive inspections to ensure that all finished devices meet specifications.
 
Event or Problem Description

Brand Name
JAGTOME RX 39
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752 1242
MDR Report Key8188266
Report Number3005099803-2018-61804
Device Sequence Number14019783
Product Code KNS
UDI-Device Identifier08714729776536
UDI-Public08714729776536
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2021
Device Model NumberM00573100
Device Catalogue Number7310
Device Lot Number0022789222
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2018
Initial Date Received by Manufacturer 12/04/2018
Supplement Date Received by Manufacturer01/08/2019
Initial Report FDA Received Date12/20/2018
Supplement Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1